# SDR SWAA2025121742709

- Difficulty date: December 4, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N8668A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36903
- Aircraft time: 35,762 hours, 17,489 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OVERWING EMERGENCY LIGHTS INOPERATIVE.   REMOVED AND REPLACED ONE BATTERY PACK M1695 AND OPS CHECK GOOD IAW AMM 33-51-06-960-805..
